# SDR SCNA20140107001

- Difficulty date: December 21, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,998 hours, 16,873 cycles
- System (JASC): 2565 · Escape Slide
- Part: Life Raft
- Part number: R0202A207
- Part serial: TJ367
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN INSPECTION, FOUND LACING ON LIFE RAFT POPPED.  R & R LIFE RAFT.
